# SDR SWIA200413171

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 4,241 hours, 3,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT FLOOR SUPPORT ANGLE LBL 41 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV. A, RII53-401.
